Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/51239
Title: Nonabelian composition factors of a finite group whose all maximal subgroups are hall
Authors: Maslova, N. V.
Issue Date: 2012
Citation: Maslova N. V. Nonabelian composition factors of a finite group whose all maximal subgroups are hall / N. V. Maslova // Siberian Mathematical Journal. — 2012. — Vol. 53. — № 5. — P. 853-861.
Abstract: We obtain a full description of nonabelian composition factors for a finite nonsoluble group whose all maximal subgroups are Hall. Thus we solve Problem 17.92 in the "Kourovka Notebook." © 2012 Pleiades Publishing, Ltd.
Keywords: FINITE GROUP
HALL SUBGROUP
MAXIMAL SUBGROUP
NONABELIAN COMPOSITION FACTOR
NONSOLUBLE GROUP
URI: http://hdl.handle.net/10995/51239
https://elar.urfu.ru/handle/10995/51239
metadata.dc.rights: info:eu-repo/semantics/restrictedAccess
SCOPUS ID: 84868090444
WOS ID: 000310374900010
PURE ID: 1074390
ISSN: 0037-4466
DOI: 10.1134/S0037446612050102
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.1134S0037446612050102_2012.pdf199,8 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.